Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Properties of the Calogero-Degasperis-Ibragimov-Shabat differential sequence
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
Luleå University of Technology, Department of Engineering Sciences and Mathematics.ORCID iD: 0000-0003-0370-7274
University of KwaZulu-Natal.
2011 (English)In: Lobachevskii Journal of Mathematics, ISSN 1995-0802, E-ISSN 1818-9962, Vol. 32, no 1, p. 61-70Article in journal (Refereed) Published
Abstract [en]

We present a differential sequence based upon the Calogero-Degasperis-Ibragimov-Shabat Equation and determine first integrals and the general solution. Under suitable transformations eachmember of the differential sequence can be recast as a product of two factors and we report some of the properties of the factored form.

Place, publisher, year, edition, pages
2011. Vol. 32, no 1, p. 61-70
Keywords [en]
Differential sequences, Integrable differential equations, singularity analysis, symmetry analysis, Mathematics
Keywords [sv]
Matematik
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-8249DOI: 10.1134/S1995080211010070Scopus ID: 2-s2.0-79953230484Local ID: 6ba90440-bc18-11df-a707-000ea68e967bOAI: oai:DiVA.org:ltu-8249DiVA, id: diva2:981140
Note
Validerad; 2011; 20100909 (norbert)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2018-07-10Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Euler, MariannaEuler, Norbert

Search in DiVA

By author/editor
Euler, MariannaEuler, Norbert
By organisation
Mathematical ScienceDepartment of Engineering Sciences and Mathematics
In the same journal
Lobachevskii Journal of Mathematics
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 13 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf